# SDR SWAA2022031145086

- Difficulty date: July 6, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 23,188 hours, 10,091 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL 193CL FORWARD EDGE HAS SEVERAL LAYERS ERODED WITH DELAM / REPAIRED AND APPLIED RESTORATIVE FINISH ON WING TO BODY PANEL 193CL OF DAMAGE AT FORWARD EDGE OF ONE PLY OR LESS IAW B737-800 SRM 51-70-08-0G-0 REV 67 AND B737 AMM 51-21-99-300-801 REV 68. A38760; A86296; A56952
